×

zbMATH — the first resource for mathematics

Fractional indices of log Del Pezzo surfaces. (English. Russian original) Zbl 0724.14023
Math. USSR, Izv. 33, No. 3, 613-629 (1989); translation from Izv. Akad. Nauk SSSR, Ser. Mat. 52, No. 6, 1288-1304 (1988).
Let X be a normal projective complex surface having at most log-terminal singularities and such that the anti-canonical class \(-K_ X\) is ample (meaning that \(-mK_ X\) becomes an ample Cartier divisor for some integer \(m\geq 1)\). Such a surface will be referred to as a log Del Pezzo surface. For a log Del Pezzo surface X one can define the fractional index r(X) of X as the (positive) rational number \(r=r(X)\) such that \(- K_ X=rH\), where H is an ample Cartier divisor primitive in Pic(X). The paper under review describes the set \(R=\{r(X)| \quad X\quad a\quad \log Del Pezzo\quad surface\}\) by proving (among other things) the following theorem:
The set R has the following accumulation points: 0 and 1/m for any natural number m. All of these points are limit points from above and not from below. Moreover, for any natural number m, one can choose a sufficiently small punctured neighbourhood \(Q_ m=\{x\in {\mathbb{R}}| \quad 0<| x-1/m| <\epsilon_ m\}\) in such a way that all log Del Pezzo surfaces X with \(r(X)\in Q_ m\) can be classified explicitly.
[See also the correction of this paper announced below, ibid. 54, No.5, 1112 (1990).]

MSC:
14J25 Special surfaces
14J17 Singularities of surfaces or higher-dimensional varieties
14C20 Divisors, linear systems, invertible sheaves
PDF BibTeX XML Cite
Full Text: DOI